# SDR AALA202407080065

- Difficulty date: June 28, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 65,931 hours, 38,873 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS OVEN ON AIRCRAFT LEFT SIDE REPORTED TO BE SMOKING WHEN IN USE; FLIGHT ATTENDANT TURNED IT OFF AND USED OTHER OVEN. **SUPPLEMENTAL REPORT FOR AALA202407020065: MAINTENANCE REPLACED OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-35-19.** (CLOSED)
